Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    2
  • views
    22,274

Low Dose Accutane | Day 8

me_vs_skin

273 views

It's officially been over a week now!!!!

So today: holy CRAP i slept forever. I had been feeling a little worn out this week. And after waking up at 9 am this morning, I went back to bed at 11 and slept until 3. I vaguely remember doing this when I was on Accutane Round 2--so I'm going to consider this normal, and it's just my body adjusting. (Or maybe my week at work was just more tiring than normal.)

I drank again last night. The doubleish date thing went okay-- I definitely think we're more on friend terms, and that he wasn't interested in me. I've had really good luck with men in the past year, so I'm going to try and be okay with his disinterest. Anyway, we went to a really fancy cocktail speakeasy place (the door was unmarked, you have to knock, someone answers, and if they have room they'll seat you.) So because everyone was drinking cocktails, I still stuck to beer so I could drink slowly. As I did, and I think it worked out okay-- I didn't have that much. Now, I will stop for at least a week, as I don't want to overdo it!

Side Effects:

-Lips, chapped.

-Dry scalp and ears

-Tired

Face:

-Okay, that open one by my hairline. It's less open, but really ugly looking. It's currently a creator scar. I hope it fills in, and becomes less red!

-Two slightly concerning zits on my forehead.

-1 concerning zit on my jawline.

-1 slighting concerning zit on my right cheek.

-Small ones all over, but not concerning to me.

-Overall, without makeup, I look spotty.

Chest:

-Most annoying ones are the really brown scars in the center of my chest

-Little ones still all over my shoulders

-New ones on my neck

At least I'm past the first week! I'm VERY curious what my skin will look like the week of my period. So far Accutane hasn't given me the severe initial breakout I'm used to. Typically in the past, it was traumatizing. Maybe because it's such a low dose it's not pulling it out all at once, but instead one by one? I should stop making up theories. I have NO idea what i'm taking about.



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×